# SDR USAA2010081691667

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 26,972 hours, 17,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2514
- Condition: Low Pressure
- Location: L2 Door
- Part time: 26,972 hours, 17,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2048 - DCA-BOS - EMERGENCY EGRESS SYSTEM -  L2 DOOR BOTTLE NEEDS SERVICING.  SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-00-614.
